Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I am taking 25mg of Toprol morning and night and

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1362 Questions
Question
I am taking 25mg of Toprol morning and night and work out 4-5 times a week and my blood pressure still seems to be high, 155/105. I am a 51 yr old male in average shape? Should I change medicine or increase Toprol dosage.
Fri, 2 Feb 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Bhanu Partap 13 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Sir,
I understand your concern,

After going through your medical details, I'd like to inform you that as you are already taking Toprol 25 mg twice daily, perhaps add a calcium channel blocker group of medicine like Amlodipine 5mg in the evening along with Toprol.

Also along with this, you need to cut down your dietary salt intake and also avoid taking too much of coffee or any other caffeine-containing drinks as it also increases the blood pressure.

I hope this information will answer your query, feel free to ask further.

Kind Regards
Dr Bhanu Partap



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor